Reduction groups and automorphic Lie algebras

Lombardo, S and Mikhailov, AV (2005) Reduction groups and automorphic Lie algebras. Communications in Mathematical Physics, 258 (1). 179 - 202. ISSN 0010-3616

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Lombardo, S
  • Mikhailov, AV
Copyright, Publisher and Additional Information:

(c) 2005, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: reduction; groups; automorphic;
Dates:
  • Published: August 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Aug 2013 10:22
Last Modified: 29 Mar 2018 17:09
Published Version: http://dx.doi.org/10.1007/s00220-005-1334-5
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00220-005-1334-5
Open Archives Initiative ID (OAI ID):

Export

Statistics